It looks like you're using an Ad Blocker.

Please white-list or disable AboveTopSecret.com in your ad-blocking tool.

Thank you.

 

Some features of ATS will be disabled while you continue to use an ad-blocker.

 

Hyperthyroid to Hypo-Thyroid

page: 1
1

log in

join
share:

posted on Oct, 11 2011 @ 12:57 PM
link   
So recently become Hypo-Thyroid from Hyper

As excited as i am to feel healthy again. ive just started taking my meds for hypo-thyroid.

Ive waited 2 months for my meds after doing radiation treatments, and was just wondering does anyone out there in ATS land have any advice for me.

the last week has had its ups and downs one day i feel great the next i feel worse. kinda like how i felt before i had my radiation treaments.

i know this is a forever thing for me now (sucks) i know i have to take these meds for the rest of my life.
im just wondering how long till i feel 100%

my body ache's have kinda started to go away, but i dont see the doc for another month. just curious whats in store for me.

Thanx in advance

InshAllah

God willing
edit on 11-10-2011 by InshaAllah because: (no reason given)




posted on Oct, 11 2011 @ 01:05 PM
link   
i also have picked up a good 15-20 pounds ( sucks some more) so how long till im not so sore anymore?

i need to get this new weight off now, it bothers me alot.



posted on Oct, 11 2011 @ 01:09 PM
link   
.
change your diet and take iodine



posted on Oct, 11 2011 @ 01:21 PM
link   
reply to post by InshaAllah
 


I'm about 10 years removed from the radiation treatment on my thyroid. My Dr. recommended the oblation over medication to slow down the hyper-thyroid. Looking back I probably should have tried the medication before the thyroid destruction but that is neither here nor there.

It will take at least a year for the Dr. to get your medication at the right dosage. I had to be put at way above the regular dosage 225mcg per day of Synthroid.

You will be extremely tired at first as they get the thyroid hormone levels down to nothing. My Dr. assured me that I wouldn't gain weight, but with the same eating habits I have gained approximately 60 pounds. The only other negative effects I have found are in my eyes. The drooping, bulging and darkening around the exterior have not corrected themselves with the medication.

Last note of advice. Never-ever stop taking your medication. I slowed mine down for a bit because I was experiencing heart palpitations (unrelated) and ended up in the emergency room.

As an added bonus, from what I've read you will be less susceptible to radiation poisoning as there will be no place for the radiation to gather.

Good luck



posted on Oct, 11 2011 @ 01:22 PM
link   
You should probably put these questions to your doctor. That's what they're paid to do. I would highly discourage you to try treatment with iodine or anything else on your own without consulting your doctor first. Your thyroid is nothing to screw around with and if you mess something else up with it you'll feel even worse.



posted on Oct, 11 2011 @ 01:36 PM
link   
Same here... I can recommend that you also try other thyroid meds if you find your current meds does not work. This Eltroxin crap they manufacture here in South Africa is worthless junk and should be avoided IMHO. Since going on Diotroxin my health improved substantally and lost all those extra pounds...



posted on Oct, 11 2011 @ 01:44 PM
link   
I have been hypothyroid for over 7 years. I take a fairly large dose of Armour Thyroid. This is a natural thyroid supplement that replaces all 4 T's. I tried Synthroid, which only assist 3 T's and I was an emotional mess. I returned to Armour and I returned back to normal. Talk to your doctor about Armour Thyroid. It has changed my life.



posted on Oct, 11 2011 @ 01:57 PM
link   
I think I have a thyroid problem but still haven't been to GP.

Hair falling out. It's long so folk are complaining it's everywhere in the house.

Eyesight fading fast and sensitive to light. I blink a lot.

Very tired but not sleeping well, I can't lie still in bed, but sometimes I feel I could just sink to the floor and be asleep in seconds.

Very busy brain but nothing productive happening. (I feel like a TV that needs it's aerial sorted.)

Throat feels "hard".

Dry skin.

Always cold.

Foggy brain. Asked my daughter to come look at the curtains the other day, and I meant to say "clouds", duh.



What do you lot think? I've heard of this "Armour" too. What is it?



posted on Oct, 11 2011 @ 02:24 PM
link   
thanks for everyones advice. i tried pills, lost my job. so no insurance so i went with nothing for a year, and a horrible year it was.

went back to doctor did all the test.(horrible)

gave me the radiation treatment, didnt think it worked untill i ended up in emergency room for mowing the grass.

they said the radiation treatments didnt work, then they said it was delayed 2 months so i guess it did work.

then my doc wanted to wait a month for more test, but couldnt get a appoinment with him for 2 months and ive been miserable since then.

did my bloodwork, he put me on levox something about 150 mil.

been taking that for a week, my muscles feel alot better cause i was in so so so much pain. all he gave me was vicoden but went through that in the 1st week cause i was hurting so bad. i couldnt get up to walk the six blocks to bring my daughter to school and walk home.

so now im paying someone to pick up my daughter at school and drive her home an entire 6 blocks and im paying $150.00 a month for that.

so basicly cant wait to walk so i can save some money and get to some excercise so i dont blow up to 1,000 pounds.



posted on Oct, 11 2011 @ 02:29 PM
link   
reply to post by wigit
 



I can relate to the brain fog. Those all sound like thyroid symptoms, but I would get blood work done. Its a pretty simple test and then you'll know.

Is the armour thyroid medication really that much better? I would kill or die for something to make me feel normal again.



posted on Oct, 11 2011 @ 02:48 PM
link   
Lower your carbohydrate intake and you won't have to worry about Iodine.

www.sciencedirect.com...


An increased iodine requirement as a result of significant changes in human nutrition rather than a decreased environmental iodine supply is suggested to represent the main cause of the iodine deficiency disorders (IDD). The pathomechanism proposed is based on the fact that serum concentrations of thyroid hormones, especially of trijodothyronine (T3), are dependent on the amount of dietary carbohydrate. High-carbohydrate diets are associated with significantly higher serum T3 concentrations, compared with very low-carbohydrate diets. While our Paleolithic ancestors subsisted on a very low carbohydrate/high protein diet, the agricultural revolution about 10,000 years ago brought about a significant increase in dietary carbohydrate. These nutritional changes have increased T3 levels significantly. Higher T3 levels are associated with an enhanced T3 production and an increased iodine requirement. The higher iodine requirement exceeds the availability of iodine from environmental sources in many regions of the world, resulting in the development of IDD.




posted on Oct, 11 2011 @ 03:59 PM
link   
reply to post by jcjayhawk88
 


Armour Thyroid is over 90 years old and is all natural. It is worth a try if your current medication isn't working. Many Doctors don't like to prescribe it because it isn't made by a Big Pharma company that will give them perks if the write scripts for it. Synthetics did not work for me. Do some research, talk to your doctor.....and best of luck.



new topics

top topics



 
1

log in

join